# SDR AALA202002289007

- Difficulty date: February 27, 2020
- Submitted: February 28, 2020
- Operation: Air carrier
- Aircraft: N950NN
- Make and model: Boeing 737823
- Aircraft serial: 31194
- Aircraft time: 18,952 hours, 7,233 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Leaking
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: L1 ENTRY DOOR SLIDE PACK LOOSING PRESSURE. INSTALLED ESCAPE SLIDE ON L1 DOOR. IAW JOB CARD 25-94-10.
